I was suffering from back pain since 3months from past 1 month i have pain in groin to thigh on both legs. neurosergon has suggeated Gabawin 50 but i dnt see much releaf. pls tell me am i suffering from disk problem or nurves problem? should imeet Ortho or neurosergon?
Headache problem from Last 15 days... Blood taste has done. Doctor says liver problm.And hipetitas negative.
There was extreme unbearable headache(dr say its brain stroke) after every 2hr.
Doctor gave medicine (dolonex, stat ) by which stokes were reduced within a week.
Now no stoke has occured for month, but there is continuous mild to low headache every time. Headache increases with talking, noise(sound). Much weakness is felt all day and sleeplessness at night.
Headache is such that it pains even when head is touched or say while she comb hairs.
[-No MRI or CT scan done yetas doctor told us that tests are not needed.
-She was diagnosed Dengu positive just a 2 week before strokes & was not yet cured fully.
-She also had migraine problem few year back.
-Her BP always remains at lower end.
- She was under stress and tension just before strokes occurred
Doctor says it is migrain & will be OK, just take medicine,
But continuous headache is there for over 1 month!
Plz guide what this condition is ? Are we taking right medicine(as written in MEDICATION field) or should we change doctor?
He complaints of on & off right sided headache above neck along with eye pain since 3 days. No neck pain or fever. Pain lasts for 1-2 hours and gets relieved on own. Visited ophthalmologist and was advised eye drops -Olapalat for 1 month.
From my childhood i have anxity and fobia, dizziness, 8month ego i visit to a nurologist he gave me beta cap tr 40 amixide h, n he told me to do some test and mri of brain plan, all are normal, but some very small spot found in brain in mri report so doctor gave me 3month for clopitab 75 on that time my anxity and depression level was too high, i feel upset always so he stop amixide h and start zaptra 12.5, after 3month clopitab off, now i use only zaptra and betacap. Yesterday when i came to my home from office in a bus, the bus's handle rod are hit on my head, then start headache, so i visit a general physician, he prescribed me tx para 2 tab daily for three days. So my 1st question is can i take both three tablet?? Bcus i forgot to say him about my zaptra and beta cap. 2nd is after taking zaptra my memory is weaker now a days and some confusion lack of concentration, after withdrawal those can i be proper like before. Please help me doctor. My English is so weak please understand.